MAUDE Adverse Event Report: TELEFLEX INCORPORATED LANGSTON; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TELEFLEX INCORPORATED LANGSTON; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number IPN913559
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of hypertension, severe aortic stenosis and chest pain.While having a heart cath, the stopcock fell off the catheter and would not stay on.No known harm to patient.

Brand Name
LANGSTON
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key10331775
Report Number10331775
Device Sequence Number14346354
Product Code DQO
UDI-Device Identifier10841156100513
UDI-Public(01)10841156100513(17)211216(10)664449
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2020
Report Date (Section F) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913559
Device Catalogue Number5540
Device Lot Number664449
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95
Date Report Sent to FDA07/15/2020